# SDR AALA201809219015

- Difficulty date: September 20, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N119NN
- Make and model: Airbus A321-231
- Aircraft serial: 6222
- Aircraft time: 14,402 hours, 4,226 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Faulty
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FORWARD CARGO DOOR OPENED AFTER TAKEOFF.  CARGO DOOR HAS AN INDICATION OF BEING INOPERATIVE.    ACCOMPLISHED RESISTANCE CHECK OF PROXIMITY SENSOR 30WV - TESTED WITHIN RANGE. MEASURED THE CLEARANCE BETWEEN THE TARGET AND SENSOR 30WV,  MEASURED WITHIN RANGE.  CLEANED PROXIMITY SENSOR AND ACCOMPLISHED OPERATIONAL TEST OF FORWARD CARGO DOOR ALL IAW 32-31-00-810-832-A,  52-31-21-400-009-A, AND  52-31-00-810-801-A. OPS CHECKED GOOD.
